# SDR CA990311048

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 7926694001
- Condition: Malfunctioned
- Location: Cockpit Vg
- Part time: 1,950 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED THE RIGHT ADI VERY SLOW TO SPOOL.  MAINTENANCE REPLACED UNIT.
